Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Isometries of $L^p$-spaces associated with finite von Neumann algebras


Author: Bernard Russo
Journal: Bull. Amer. Math. Soc. 74 (1968), 228-232
DOI: https://doi.org/10.1090/S0002-9904-1968-11898-1
MathSciNet review: 0221294
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Broise, Sur les isomorphismes de certaines algèbres de von Neumann, Ann. Sci. École Norm. Sup. 83 (1966), 91-111. MR 213885
  • 2. J. Dixmier, Formes lineaires sur un anneau d'opérateurs, Bull. Soc. Math. France 81 (1953), 9-39. MR 59485
  • 3. J. Dixmier, Les Algèbres d'opérateurs dans l'espace Hilbertien, Gauthier-Villars, Paris, 1957. MR 94722
  • 4. J. Dixmier, Les C*-algèbres et leurs representations, Gauthier-Villars, Paris, 1964. MR 171173
  • 5. R. V. Kadison, Isometries of operator algebras, Ann. of Math. (2) 54 (1951), 325-338. MR 43392
  • 6. J. Lamperti, On the isometries of certain function spaces, Pacific J. Math. 8 (1958), 459-466. MR 105017
  • 7. B. Russo and H. A. Dye, A note on unitary operators in C*-algebras, Duke Math. J. 33 (1966), 413-416. MR 193530
  • 8. I. E. Segal, A non-commutative extension of abstract integration, Ann. of Math. (2) 57 (1953), 401-457. MR 54864
  • 9. N. Suzuki, Crossed products of rings of operators, Tôhoku Math. J. 11 (1959), 113-124. MR 105624


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11898-1

American Mathematical Society